Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The value-semigroup of a one-dimensional Gorenstein ring


Author: Ernst Kunz
Journal: Proc. Amer. Math. Soc. 25 (1970), 748-751
MSC: Primary 13.95
DOI: https://doi.org/10.1090/S0002-9939-1970-0265353-7
MathSciNet review: 0265353
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Apéry, Sur les branches superlinéaires des courbes algébriques, C. R. Acad. Sci. Paris 222 (1946), 1198-1200. MR 8, 221. MR 0017942 (8:221a)
  • [2] A. Azevedo, The Jacobian ideal of a plane algebroid curve, Thesis, Purdue University, Fort Wayne, Ind., 1967.
  • [3] R. Berger, Über eine Klasse unvergabelter lokaler Ringe, Math. Ann. 146 (1962), 98-102. MR 27 #175. MR 0150172 (27:175)
  • [4] J. Herzog, Generators and relations of Abelian semigroups and semigrouprings Thesis, Louisiana State University, New Orleans, La., 1969; Manuscripta Math. (to appear). MR 0269762 (42:4657)
  • [5] P. Roquette, Über den Singularitätsgrad von Teilringen in Funktionenkörpern, Math. Z. 77 (1961), 228-240. MR 24 #A730. MR 0130876 (24:A730)
  • [6] J. P. Serre, Sur les modules projectifs, Séminaire Dubreil-Pisot 1960/61, Exposé 2, fasc: 1, Secrétariat mathématique, Paris, 1963. MR 28 #3911.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.95

Retrieve articles in all journals with MSC: 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265353-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society